It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Dave M on December 09, 1999 at 19:57:56:

In Reply to: side effect of adderall posted by jamie sanders on November 16, 1999 at 13:38:05:

: how does the side effect usually last. what can i do about chronic headaches and weight loss

My name is David. Im 20 and started taking adderall 2 years ago for adhd w/o hypertension.
I first experienced a weightloss but over a few months, the body seems to rebound and settle back to an average weight. Obviously, you will have a dcreased appitite while taking adderall but you will get used to it. It is also used for obesity in some cases. Interms of your headaches, I never experienced them, but do know it is a possible side effect. I'd give it some time, depending on how long youve been taking them. Also talk to your doctor about dose decrease.

-Dave

Follow Ups

All times are GMT -7. The time now is 10:13 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!